MathSciNet Relay Station
MathSciNet bibliographic data
MR2606778 34B18 (34B10 47N20)
Yang, Liu; Shen, Chunfang On the existence of positive solution for a kind of multi-point boundary value problem at resonance. Nonlinear Anal. 72 (2010), no. 11, 4211–4220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement